# SDR SWIA202265493

- Difficulty date: February 18, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MULTIPLE ELEMENTS OF L/H AND R/H FS280.00 BEAM BETWEEN LBL12 AND RBL12     (C-CHECK RO 4/25/2022)    REPLACED LH FS280 BEAM REF DWG CC670-34010 REV. K, CRJ900 SRM 53-11-10-201-004-A01, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01. CRJ900 SRM 51-42-13-001-001-A01,CRJ900 SRM 51-42-22-001-001-A01. COMPLIED WITH 51-900-1002-SKY. FS280 RH BEAM REPLACED ON CAMP#24372696.
